Journal of Differential Geometry

Super-rigidity for Holomorphic Mappings between Hyperquadrics with Positive Signature

M.S. Baouendi and Xiaojun Huang

Full-text: Open access

Abstract

We study local holomorphic mappings sending a piece of a real hyperquadric in a complex space into a hyperquadric in another complex space of possibly larger dimension. We show that these mappings possess strong super-rigidity properties when the hyperquadrics have positive signatures. These results are applied in the context of holomorphic mappings between classical domains in complex projective spaces of different dimensions.

Article information

Source
J. Differential Geom., Volume 69, Number 2 (2005), 379-398.

Dates
First available in Project Euclid: 15 July 2005

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1121449110

Digital Object Identifier
doi:10.4310/jdg/1121449110

Mathematical Reviews number (MathSciNet)
MR2169869

Zentralblatt MATH identifier
1088.32003

Citation

Baouendi, M.S.; Huang, Xiaojun. Super-rigidity for Holomorphic Mappings between Hyperquadrics with Positive Signature. J. Differential Geom. 69 (2005), no. 2, 379--398. doi:10.4310/jdg/1121449110. https://projecteuclid.org/euclid.jdg/1121449110


Export citation